A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations

Banas L, Page M, Praetorius D (2015)
Electronic Transactions on Numerical Analysis 44: 250-270.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Banas, LubomirUniBi; Page, M.; Praetorius, D.
Abstract / Bemerkung
We consider the lowest-order finite element discretization of the nonlinear system of Maxwell's and Landau-Lifshitz-Gilbert equations (MLLG). Two algorithms are proposed to numerically solve this problem, both of which only require the solution of at most two linear systems per time step. One of the algorithms is decoupled in the sense that it consists of the sequential computation of the magnetization and afterwards the magnetic and electric field. Under some mild assumptions on the effective field, we show that both algorithms converge towards weak solutions of the MLLG system. Numerical experiments for a micromagnetic benchmark problem demonstrate the performance of the proposed algorithms.
Stichworte
Maxwell-LLG; linear scheme; ferromagnetism; convergence
Erscheinungsjahr
2015
Zeitschriftentitel
Electronic Transactions on Numerical Analysis
Band
44
Seite(n)
250-270
ISSN
1068-9613
Page URI
https://pub.uni-bielefeld.de/record/2901303

Zitieren

Banas L, Page M, Praetorius D. A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations. Electronic Transactions on Numerical Analysis. 2015;44:250-270.
Banas, L., Page, M., & Praetorius, D. (2015). A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations. Electronic Transactions on Numerical Analysis, 44, 250-270.
Banas, L., Page, M., and Praetorius, D. (2015). A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations. Electronic Transactions on Numerical Analysis 44, 250-270.
Banas, L., Page, M., & Praetorius, D., 2015. A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations. Electronic Transactions on Numerical Analysis, 44, p 250-270.
L. Banas, M. Page, and D. Praetorius, “A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations”, Electronic Transactions on Numerical Analysis, vol. 44, 2015, pp. 250-270.
Banas, L., Page, M., Praetorius, D.: A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations. Electronic Transactions on Numerical Analysis. 44, 250-270 (2015).
Banas, Lubomir, Page, M., and Praetorius, D. “A convergent linear finite element scheme for the Maxwell-Landau-Lifshitz-Gilbert equations”. Electronic Transactions on Numerical Analysis 44 (2015): 250-270.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar